MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVM5
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a prodisc c vivo device at level c4-5 on (b)(6) 2024.The patient was experiencing neck pain and it was found that the patient had an integration issue with the implant.The surgeon believes that either there is an infection at the site or that one side of the implant fused and the other did not.The implant was removed on (b)(6) 2025 and the patient was fused with an anterior acdf and posterior fusion.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c vivo device at level c4-5 on (b)(6) 2024.The patient was experiencing neck pain and it was found that the patient had an integration issue with the implant.The surgeon believes that either there is an infection at the site or that one side of the implant fused and the other did not.The implant was removed on (b)(6) 2025 and the patient was fused with an anterior acdf and posterior fusion.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following the removal surgery therefore no device evaluation could be completed.Imaging was provided that showed the integration issue with the implant.There were no anomalies identified during the complaint investigation.The removal was completed due to an integration issue with the implant.The submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23366948
Report Number3007494564-2025-00105
Device Sequence Number12985222
Product Code MJO
UDI-Device Identifier00843193113672
UDI-Public(01)00843193113672(17)290228(10)2024-0249
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVM5
Device Catalogue NumberN/A
Device Lot Number2024-0249
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexUnknown